# SDR SIMA991446

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

HOU - FLT 3544 - BAGGAGE SMOKE WARNING INDICATION CAME ON IN-FLIGHT.  DISCHARGED FIRE EXTINGUISHER.  RETURNED TO HOUSTON.  VERIFIED EVENT AS A FALSE WARNING AND DEFERRED BAGGAGE SMOKE WARNING SYSTEM.  ON 5-31-99, THE BAGGAGE SMOKE WARNING SYSTEM WAS OPERATIONALLY CHECKED WITH NO DISCREPANCIES NOTED.  THE MEL ITEM WAS RESTORED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
